Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marcin872

well just popped my first pill no turning back now

Recommended Posts

When you first take one you get the nervous feeling and exciting feeling but i wont lie im scared of the side effects and long term health but i want clear skin bad. IS this normal I got 40 pills for only 7 bucks sounds kind of cheap. Can someone tell me what moisturizer to buy and what chapstick to use too

Share this post


Link to post
Share on other sites

There called Amnesteem Isotrerinoin Capsules UPS. Its carzy after taking one pill my back kinda started hurting and i have a slight headache

Share this post


Link to post
Share on other sites

There called Amnesteem Isotrerinoin Capsules UPS. Its carzy after taking one pill my back kinda started hurting and i have a slight headache

You've gotten yourself so worked up about it, it's probably psychosomatic.

Share this post


Link to post
Share on other sites

yea. your back doesnt really hurt. however days 1-4 were the worst headaches ever for me so that may be true. man just dont think about it. think that itll work otherwise ull have like nightmares and shit.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×